# SDR UIEA2017120702370

- Difficulty date: November 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,398 hours, 18,770 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Fan
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG AFT EQ EXH FAN 2( T/SHOOTING REF FIM 21-26 TASK 806 CLEARED MESSAGE NO FURTHER FAULT NOTED OK FOR SERVICES  )
